# SDR ASOA2013120509580

- Difficulty date: November 10, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,588 hours, 31,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 CORRODED FROM BS 364-394.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802.
